# SDR 07FDEA01428

- Difficulty date: April 11, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,098 hours, 18,188 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FINDING ON PYLON REINFORCEMENT PLATE, RIB 8-9, RT WING (HOLE 1, CRACK LENGTH 14MM;   HOLE 4 CRACK LENGTH 20MM).  REPAIR PERFORMED BY REAM UP HOLES IAW EA 6-5720-101271 AND RAS/BAE/1003147/2006 ISSUE "A".
